# SDR FDEA201001140135

- Difficulty date: January 14, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC15063290
- Condition: Corroded
- Location: Bs 1380-1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CARGO DOOR LWR SILL SUPPORT FRAME STA 1380-1440 HAS CORROSION UNDER   NUTPLATES.  REMOVED CORROSION IAW SRM 53-60-15 CHECKED LIMITS ORIG 0.220 MAT REMAIN 0.190, LOSS 0.030 AT LOWEST FOUND OUT OF LIMITS IAW SRM 53-60-15. REMOVED AND REPLACED TEE FITTING IAW SRM 51-40-02.
